

Rnd 11 Ironman National Saturday Race Schedule

8/25/2023 Subject to network schedule changes

SATURDAY

7:00am - 2:00pm	
7:15am - 7:20am	Riders Meeting at AMA Semi
7:20am - 7:35am	Chapel Service at AMA Semi
8:00am - 8:15am	250 Class Practice Grp B- 15 minutes (1 Lap Free)
8:20am - 8:35am	250 Class Practice Grp A- 15 minutes (1 Lap Free)
8:35am - 8:50am	Track Maintenance
8:50am - 9:05am	450 Class Practice Grp A- 15 minutes (1 Lap Free)
9:10am - 9:25am	450 Class Practice Grp B- 15 minutes (1 Lap Free)
9:30am - 9:40am	Track Maintenance
9:40am- 9:45am	250 Class Grp B Start Practice (Off Gate) 5 minutes
9:45am - 10:00ai	m 250 Class Practice Grp B- 15 minutes - Timed
10:05am - 10:10a	am 250 Class Grp A Start Practice (Off Gate) 5 minutes
10:10am - 10:25a	am 250 Class Practice Grp A- 15 minutes - Timed
10:30am -10:35a	m 450 Class Grp A Start Practice (Off Gate) 5 minutes
10:35am - 10:50a	am 450 Class Practice Grp A- 15 minutes - Timed
10:55am -11:00a	m 450 Class Grp B Start Practice (Off Gate) 5 minutes
11:00am - 11:15a	am 450 Class Practice Grp B- 15 minutes - Timed
11:15am - 11:45a	am Track Maintenance
11:45am - 11:55a	
12:00pm - 12:10p	
12:30pm - 1:00p	
12:41pm	First Call
12:51.00pm	Begin Loading Gate/Staging Closes
1:01pm - 1:11pn	
1:11pm - 1:46pn	
1:50pm - 2:00pm	
1:41pm	
	First Call
1:51:00pm	Begin Loading Gate/Staging Closes
2:01pm -2:11pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction
	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction
2:01pm -2:11pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm 3:53pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm 3:53pm 4:03.00pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm 3:53pm 4:03.00pm 4:15pm -4:23pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm 3:53pm 4:03.00pm 4:15pm -4:23pm 4:23pm - 5:00pn	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm 3:53pm 4:03.00pm 4:15pm -4:23pm 4:23pm - 5:00pn 5:05pm - 5:15pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2 450 Winners Circle
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm 3:53pm 4:03.00pm 4:15pm -4:23pm 4:23pm - 5:00pn 5:05pm - 5:15pm 5:30pm - 6:30pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2 450 Winners Circle Media Corral
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm 3:53pm 4:03.00pm 4:15pm -4:23pm 4:23pm - 5:00pn 5:30pm - 6:30pm 5:30pm - 5:45pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2 450 Winners Circle Media Corral 250 Press Conference
2:01pm -2:11pm 2:11pm - 2:46pn 2:50pm -3:00pm 2:46pm-3:13pm 2:51pm 3:01.00pm 3:13pm -3:21pm 3:21pm - 3:56pn 4:00pm - 4:10pm 3:53pm 4:03.00pm 4:15pm -4:23pm 4:23pm - 5:00pn 5:05pm - 5:15pm 5:30pm - 6:30pm	Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2 450 Winners Circle Media Corral 250 Press Conference

Version # 1 6:51 AM8/25/2023